# SDR ASAA2012122293516

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 22,214 hours, 7,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROLLER WILL NOT REMAIN SELECTED TEMP.   ACCOMPLISHED FIM TASK 21-61- TASK 864 ALL CHECKED GOOD EXCEPT STEP 4  FILTER CLOGGED WOULD NOT HOLD PAPER.  INSTALLED NEW FILTER ELEMENT AND CLEANED FILTER PERFORMED OPS CHECK,  CHECKED GOOD REF FIM TAST 21-61-864.
